# SDR GTIA2016091501592

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 22,802 hours, 10,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Cracked
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLUME KNOB CRACKED ON AFT MEGAPHONE. R/R MEGAPHONE IAW SPIRIT AIRLINES EMERGENCY EQUIPMENT DRAWING NK320-2332-EQ
